| Model Number |
M3536A |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
This report is based on information provided by philips authorized service provider (asp) with an investigation documented by philips complaint handling.Philips received a complaint on the heartstart mrx als monitor indicating that the device does not pass the functional test due to that it had defibrillation problems and did not detect the load cable.